MENTOR TEXAS SAL SILT CONTR DIAP PKG 550CC; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542714 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
07/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a primary breast reconstruction surgery with a 550cc mentor siltex contour profile high saline breast implant.Post-operatively, the patient experienced a deflation of her right prosthesis, which was confirmed by a medical professional.As a result, the patient underwent removal and replacement with a natrelle breast implant on (b)(6) 2023.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).